# SDR TIMA20140317007

- Difficulty date: March 17, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N237SL
- Make and model: Beech C-99
- Aircraft serial: U237
- Aircraft time: 22,065 hours, 34,969 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 11561001065
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Beech
- Component part number: 115610010379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED 2 CRACKS IN THE LT ELEVATOR LE RIB.  THE RIB WAS REPLACED WITH A NEW RIB.
